Polynomial approximation in Bers spaces of non-Carathéodory domains

Jacob Burbea Department of Mathematics, University of Pittsburgh

TBD mathscidoc:1701.332486

Arkiv for Matematik, 16, (1), 229-234, 1977.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ]
@inproceedings{jacob1977polynomial,
  title={Polynomial approximation in Bers spaces of non-Carathéodory domains},
  author={Jacob Burbea},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503879163295},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={229-234},
  year={1977},
}
Jacob Burbea. Polynomial approximation in Bers spaces of non-Carathéodory domains. 1977. Vol. 16. In Arkiv for Matematik. pp.229-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503879163295.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved